# SDR C2XA06IA091

- Difficulty date: June 3, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N13908
- Make and model: Emb EMB-145LR
- Aircraft serial: 145465
- Aircraft time: 11,580 hours, 9,016 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BTR - FLIGHT 2554, THE CREW REPORTED A LAV SMOKE WARNING IN FLIGHT WITH NO VISIBLE SMOKE. THE AIRCRAFT LANDED IN BTR WITHOUT INCIDENT WHERE THE CREW MEL'D THE LAV SMOKE SYSTEM, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE. THE AIRCRAFT LANDED AT IAH ON FLIGHT 2791, WHERE MAINTENANCE OPERATIONALLY CHECKED THE LAV SMOKE DETECTION SYSTEM WITH NO DEFECTS NOTED, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
